MathSciNet Relay Station
MathSciNet bibliographic data
MR2170308 35K55 (35B40 35K20)
López-Gómez, Julián; Quittner, Pavol Complete and energy blow-up in indefinite superlinear parabolic problems. Discrete Contin. Dyn. Syst. 14 (2006), no. 1, 169–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement